# SDR ABXA020158

- Difficulty date: June 24, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- Aircraft time: 56,792 hours, 58,719 cycles
- System (JASC): 5700 · Wing Structure
- Part: Doubler
- Part number: 99193392
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLED DOUBLER COMMON TO #7 SLAT TRACK RIB INBOARD AND FRONT SPAR CRACKED. REPAIRED AREA IAW DC-9 SRM 57-09.
